MAUDE Adverse Event Report: TELA BIO, INC. OVITEX PRS REINFORCED TISSUE MATRIX; SURGICAL MESH

TELA BIO, INC. OVITEX PRS REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number R20243-1122P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Event or Problem Description
A surgeon reported that after a bilateral prepectoral single stage breast reconstruction with ovitex prs pp and adm (acellular dermal matrix) that ovitex prs extruded out of the incision 3 weeks post-op (with drains removed 8 days post op).The devices on this side were replaced with an adm.A review of the surgeon's post suggests the following clinical course.Bilateral direct to implant breast reconstruction was performed with 600cc breast implants and ovitex prs used in the lower pole and adm in the upper.Drains were pulled approximately 8 days after surgery when 20cc/day of fluid was removed.Fluid began necessitating out of the wound on one side approximately 2 weeks later.The surgeon removed the material and replaced with an adm.It is unknown whether the breast implant was also replaced.
 
Additional Manufacturer Narrative
All clinical information to date has been gathered from the external initial reporter.Internal investigation into potential lots utilized in this procedure show no non-conformances or anomalies that may have caused or contributed to this event.Based on information received to date, there is no evidence showing an association between the adverse event and the use of the device.

Brand Name
OVITEX PRS REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO, INC.
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer (Section G)
TELA BIO, INC.
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
gina nagvajara
1 great valley parkway
suite 24
malvern, PA 19355
MDR Report Key17625338
Report Number3010513348-2023-00007
Device Sequence Number17988498
Product Code FTM
UDI-Device Identifier00856072005142
UDI-Public00856072005142
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberR20243-1122P
Device Catalogue NumberR20243-1122P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAST IMPLANTS AND ADM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale